# SDR ASAA2023020542016

- Difficulty date: February 5, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N836VA
- Make and model: Airbus A320-214
- Aircraft serial: 04480
- Aircraft time: 38,643 hours, 12,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: D5347209200200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT STRUCTURE BEAM JUST AFT OF C66 @LBL35- UPPER SURFACE HAS CORROSION AROUND FIXTURE ATTACHMENT HOLE GROUNDED - YES. REMOVED AND REPLACED BEAM ASSY BTW C65-C67 Y919 IAW AIRBUS DWG # D53472812 REV A , A320 SRM 51-42-11, 51-72-11-911-001. T# 38349WW CAL DUE 19APR23
